# SDR ASAA2020031232406

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 49,479 hours, 14,672 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHES ON RESET. GROUNDED - YES. FOUND L/H RAM AIR ACT FAULT. WAS ABLE TO RESET. A/C CHECKED AND RELEASED IAW MEL 21-32B. ACCOMPLISHED PZTC BITE TEST, NO FAULT SHOWS FROM PREVIOUS FLIGHT. NO FAULT FOUND DURING TEST. REF B737-800 FIM 21-62 TASK 801. A/C RELEASED FROM MEL 21-32B.
